# SDR R61A201501280067

- Difficulty date: January 28, 2015
- Submitted: February 5, 2015
- Operation: Air carrier
- Aircraft: N802MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000013
- Aircraft time: 27,568 hours, 20,712 cycles
- System (JASC): 5497 · Nacelle/Pylon System Wiring
- Part: Bonding Jumper
- Part number: PE880015GG4
- Condition: Corroded
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  SEVERAL BONDING JUMPERS LT PYLON BEHIND PANEL 419RL ARE CORRODED.  MAINTENANCE R & R  BONDING JUMPERS LT PYLON BEHIND PANEL 419RL IAW AMM 20-13-21. PN PE88001-5GG4 JUMPER. ACFT REMAINS UNTIL HEAVY CHECK IS COMPLETED.
